# SDR CA130911002

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: MS203922C95
- Condition: Missing
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NLG EMERGENCY CABLE GUARD PIN THAT ENSURES THE EMERGENCY RELEASE CABLE OF THE NLG UPLOCK WILL STAY SECURED ON THE PULLEY, IS MISSING, NOT BEEN INSTALLED.  AFFECTED 170 ACFT AFFECTED.  CONTAINMENT IN-HOUSE, LINE CHECK, WITH ENGINEERING ASSESSMENT, RECOMMENDATION "NOT ACCEPTABLE".  IN-SERVICE ACTION: SB REQUIRED.
